# SDR A6WA201441113

- Difficulty date: February 6, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 33,246 hours, 30,819 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TURNED APU GENERATOR ON, APU AUTO SHUTDOWN.  HEAVY SMELL OF JET FUEL & SMOKE FROM EXHAUST.  ACTION TAKEN IN PROGRESS.
